JournalsjncgVol. 13, No. 4pp. 1577–1585

Simple equivariant C*-algebras whose full and reduced crossed products coincide

  • Yuhei Suzuki

    Nagoya University, Japan
Simple equivariant C*-algebras whose full and reduced crossed products coincide cover
Download PDF

A subscription is required to access this article.

Abstract

For any second countable locally compact group GG, we construct a simple GG-C*- algebra whose full and reduced crossed product norms coincide. We then construct its GG-equivariant representation on another simple GG-C*-algebra without the coincidence condition. This settles two problems posed by Anantharaman-Delaroche in 2002. Some constructions involve the Baire category theorem.

Cite this article

Yuhei Suzuki, Simple equivariant C*-algebras whose full and reduced crossed products coincide. J. Noncommut. Geom. 13 (2019), no. 4, pp. 1577–1585

DOI 10.4171/JNCG/356